88 paper(s) uploaded by Kefeng_Liu.

Index Title Upload Time Modified Time
71

Quantum correction and the moduli spaces of Calabi-Yau manifolds

Kefeng Liu Changyong Yin

Differential Geometry mathscidoc:1912.43119

arXiv preprint arXiv:1411.0069, 2014.11
[ Download ] [ 2019-12-21 11:16:43 uploaded by Kefeng_Liu ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:43 -
72

A remark on Mirzakhani's asymptotic formulae

Kefeng Liu Hao Xu

Algebraic Geometry mathscidoc:1912.43120

Asian Journal of Mathematics, 18, (1), 29-52, 2014
[ Download ] [ 2019-12-21 11:16:48 uploaded by Kefeng_Liu ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:48 -
73

Finer filtration for matrix-valued cocycle based on Oseledec's multiplicative ergodic theorem

Kefeng Liu

Dynamical Systems mathscidoc:1912.43121

arXiv preprint arXiv:1308.6111, 2013.8
[ Download ] [ 2019-12-21 11:16:51 uploaded by Kefeng_Liu ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:51 -
74

Intersection numbers on Mg, n and automorphisms of stable curves

Kefeng Liu Hao Xu

Algebraic Geometry mathscidoc:1912.43122

arXiv preprint math.AG/0608209, 2006.8
[ Download ] [ 2019-12-21 11:16:54 uploaded by Kefeng_Liu ] [ 67 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:54 -
75

Remarks on BCOV invariants and degenerations of Calabi-Yau manifolds

Kefeng Liu Wei Xia

Differential Geometry mathscidoc:1912.43123

Science China Mathematics, 62, (1), 171-184, 2019.1
[ Download ] [ 2019-12-21 11:16:57 uploaded by Kefeng_Liu ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:16:57 -
76

Logarithmic vanishing theorems for effective q-ample divisors

Kefeng Liu Xueyuan Wan Xiaokui Yang

Algebraic Geometry mathscidoc:1912.43124

arXiv preprint arXiv:1807.07478, 2018.7
[ Download ] [ 2019-12-21 11:17:00 uploaded by Kefeng_Liu ] [ 149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:17:00 -
77

Local existence and uniqueness of strong solutions to the free boundary problem of the full compressible Navier-Stokes equations in 3D

Kefeng Liu Yuan Yuan

Analysis of PDEs mathscidoc:1912.43125

arXiv preprint arXiv:1802.00127, 2018.2
[ Download ] [ 2019-12-21 11:17:03 uploaded by Kefeng_Liu ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:17:03 -
78

A Donaldson type functional on a holomorphic Finsler vector bundle

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43126

Mathematische Annalen, 369, 997-1019, 2017.12
[ Download ] [ 2019-12-21 11:17:06 uploaded by Kefeng_Liu ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:17:06 -
79

Compressible Viscous Flows in a Symmetric Domain with Complete Slip Boundary

Kefeng Liu

Analysis of PDEs mathscidoc:1912.43127

arXiv preprint arXiv:1612.07934, 2016.12
[ Download ] [ 2019-12-21 11:17:10 uploaded by Kefeng_Liu ] [ 126 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:17:10 -
80

Algebraicity of the image of period map

Kefeng Liu Yang Shen

Algebraic Geometry mathscidoc:1912.43128

arXiv preprint arXiv:1608.06029, 2016.8
[ Download ] [ 2019-12-21 11:17:12 uploaded by Kefeng_Liu ] [ 159 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2019-12-21 11:17:12 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved